Follow
Piotr Szuca
Piotr Szuca
Uniwerytet Gdański
Verified email at radix.com.pl
Title
Cited by
Cited by
Year
Ideal convergence of bounded sequences
R Filipów, N Mrożek, I Recław, P Szuca
The Journal of Symbolic Logic 72 (2), 501-512, 2007
822007
Sharkovskiĭ's theorem holds for some discontinuous functions
P Szuca
Fundamenta Mathematicae 179 (1), 27-41, 2003
442003
Three kinds of convergence and the associated I-Baire classes
R Filipów, P Szuca
Journal of Mathematical Analysis and Applications 391 (1), 1-9, 2012
322012
When the Katetov order implies that one ideal extends the other
P Barbarski, R Filipów, N Mrozek, P Szuca
Colloq. Math 130, 91-102, 2013
242013
Rearrangement of conditionally convergent series on a small set
R Filipów, P Szuca
Journal of mathematical analysis and applications 362 (1), 64-71, 2010
232010
Ideal version of Ramsey’s theorem
R Filipów, N Mrożek, I Recław, P Szuca
Czechoslovak mathematical journal 61, 289-308, 2011
202011
Uniform density $ u $ and $\I_u $-convergence on a big set
P Barbarski, R Filipów, N Mrożek, P Szuca
Mathematical Communications 16 (1), 125-130, 2011
182011
SHARKOVSKII'S THEOREM FOR CONNECTIVITY Gδ-RELATIONS
J Andres, P ©nyrychová, P Szuca
International Journal of Bifurcation and Chaos 16 (08), 2377-2393, 2006
162006
I-selection principles for sequences of functions
R Filipów, N Mrożek, I Recław, P Szuca
Journal of Mathematical Analysis and Applications 396 (2), 680-688, 2012
152012
Density versions of Schur's theorem for ideals generated by submeasures
R Filipów, P Szuca
Journal of Combinatorial Theory, Series A 117 (7), 943-956, 2010
152010
Loops of intervals and Darboux Baire 1 fixed point problem.
P Szuca
142003
On the ideal convergence of sequences of quasi-continuous functions
T Natkaniec, P Szuca
Fund. Math 232 (3), 269-280, 2016
132016
New lower bound for multicolor Ramsey numbers for even cycles
T Dzido, A Nowik, P Szuca
the electronic journal of combinatorics, N13-N13, 2005
112005
On some questions of Drewnowski and Łuczak concerning submeasures on N
R Filipów, P Szuca
Journal of mathematical analysis and applications 371 (2), 655-660, 2010
92010
On Pawlak’s problem concerning entropy of almost continuous functions
T Natkaniec, P Szuca
Colloq. Math 121 (1), 107-111, 2010
92010
Ideal convergence
R Filipów, T Natkaniec, P Szuca
Filipczak M., Wagner-Bojakowska E.(red.), Traditional and present-day topics …, 2013
82013
F-limit points in dynamical systems defined on the interval
P Szuca
Central European Journal of Mathematics 11, 170-176, 2013
72013
The covering principle for Darboux Baire 1 functions
P Szuca
Fundamenta Mathematicae 193 (2), 133-140, 2007
52007
Punkty stałe odwzorowań typu Darboux
P Szuca
Division of Real Functions, 2003
52003
There are measurable Hamel functions
R Filipów, A Nowik, P Szuca
42010
The system can't perform the operation now. Try again later.
Articles 1–20